Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 184, NWS Springfield, MO

May 19, 20174 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 19, 2017, 3:23 PM CDT for 4 counties in Missouri. It was in force for 67 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2017, 3:23 PM CDT (20:23 UTC)
Expired
May 19, 2017, 4:30 PM CDT
In force
67 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barry County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 3:35 PM CDTTSTM WND DMGPierce City, MOESTIMATED 60 MPH WINDS.
May 19, 3:40 PM CDTTSTM WND DMG5 Sse La Russell, MOREPORT OF A HOME HEAVY DAMAGED NEAR EXIT 33 ON I-44.
May 19, 3:42 PM CDTTORNADO3 N Freistatt, MOAN EF-1 TORNADO WITH ESTIMATED WINDS OF 95 MPH TOUCHED DOWN SOUTHWEST OF MOUNT VERNON. THE TORNADO WAS ON THE GROUND FOR ABOUT 4 MILES AND WAS ABOUT 300 YARDS WIDE. A COUPLE OF OUTBUILDINGS WERE DAMAGED AND SEVERAL TREES WERE UPROOTED.
May 19, 3:42 PM CDTTORNADO3 S Stotts City, MOAN EF-1 TORNADO WITH ESTIMATED WINDS OF 95 MPH TOUCHED DOWN SOUTHWEST OF MOUNT VERNON. THE TORNADO WAS ON THE GROUND FOR ABOUT 4 MILES AND WAS ABOUT 300 YARDS WIDE. A COUPLE OF OUTBUILDINGS WERE DAMAGED AND SEVERAL TREES WERE UPROOTED. ***CORRECTION -- THIS CO
May 19, 3:44 PM CDTTSTM WND DMG2 S Stotts City, MOMULTIPLE BUILDINGS DAMAGED NEAR 39.8 MM ALONG I-44 PER MERCY EMS SUPERVISOR.
May 19, 3:45 PM CDTTSTM WND DMG1 Nne Hoberg, MOCAR BLOWN OFF OF I-44 NEAR 43 MM ALONG I-44.
May 19, 3:49 PM CDTTSTM WND DMG2 Wnw Mount Vernon, MOREPORT OF A BARN IN THE ROADWAY ALONG OO HIGHWAY 1/4 MILE WEST OF 39 HIGHWAY.
May 19, 3:55 PM CDTTSTM WND DMGMiller, MOSOCIAL MEDIA PICTURE OF BLEACHERS THROWN INTO NETTING AT THE MILLER BALLPARK. TIME ESTIMATED FROM RADAR.
May 19, 3:57 PM CDTTORNADO1 Nnw Miller, MOAN EF-0 RATED TORNADO OCCURRED NORTH-NORTHWEST OF MILLER, WITH ESTIMATED PEAK WINDS OF 85 MPH. THE TORNADO HAD A PATH LENGTH OF 1 MI WITH AN APPROXIMATE WIDTH OF 100 YARDS. THE TORNADO CAUSED DAMAGE TO NUMEROUS TREES, AS WELL AS THE TOWN'S BASEBALL STADIUM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:06 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

401 
WUUS53 KSGF 192023
SVRSGF
MOC009-109-119-145-192130-
/O.NEW.KSGF.SV.W.0184.170519T2023Z-170519T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
323 PM CDT FRI MAY 19 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Eastern Newton County in southwestern Missouri...
  Eastern McDonald County in southwestern Missouri...
  Barry County in southwestern Missouri...
  Lawrence County in southwestern Missouri...

* Until 430 PM CDT

* At 323 PM CDT, severe thunderstorms were located along a line
  extending from near Diamond to Fairview to near Pea Ridge, moving
  east at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Table Rock Lake...                Roaring River State Park...
  Monett...                         Aurora...
  Mount Vernon...                   Cassville...
  Marionville...                    Granby...
  Shell Knob...                     Pierce City...
  Purdy...                          Seligman...
  Exeter...                         Miller...
  Wheaton...                        Verona...
  Butterfield...                    Washburn...
  Fairview...                       Golden...

This includes Interstate 44 between mile markers 33 and 58.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for southwestern
Missouri.

LAT...LON 3680 9418 3699 9430 3702 9426 3705 9406
      3729 9405 3728 9361 3683 9361 3681 9358
      3650 9358 3650 9412
TIME...MOT...LOC 2023Z 247DEG 37KT 3700 9426 3680 9411 3651 9412 

HAIL...0.75IN
WIND...60MPH
 
$$

Cramer
2 follow-up statements
483 
WWUS53 KSGF 192055
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
355 PM CDT FRI MAY 19 2017

MOC119-145-192105-
/O.CAN.KSGF.SV.W.0184.000000T0000Z-170519T2130Z/
Newton MO-McDonald MO-
355 PM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NEWTON AND EASTERN
MCDONALD COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1000 PM CDT for southwestern
Missouri.

LAT...LON 3681 9393 3698 9388 3712 9393 3718 9404
      3729 9405 3728 9361 3683 9361 3681 9358
      3650 9358 3650 9398
TIME...MOT...LOC 2055Z 255DEG 31KT 3718 9382 3690 9376 3650 9383 

$$

MOC009-109-192130-
/O.CON.KSGF.SV.W.0184.000000T0000Z-170519T2130Z/
Barry MO-Lawrence MO-
355 PM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR BARRY AND LAWRENCE COUNTIES...

At 355 PM CDT, severe thunderstorms were located along a line
extending from near Miller to near Verona to near Beaver, moving east
at 35 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Table Rock Lake...                Roaring River State Park...
Monett...                         Aurora...
Mount Vernon...                   Cassville...
Marionville...                    Shell Knob...
Purdy...                          Seligman...
Exeter...                         Miller...
Verona...                         Butterfield...
Washburn...                       Golden...
Emerald Beach...                  Eagle Rock...
Halltown...                       Chain-O-Lakes...

This includes Interstate 44 between mile markers 40 and 58.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1000 PM CDT for southwestern
Missouri.

LAT...LON 3681 9393 3698 9388 3712 9393 3718 9404
      3729 9405 3728 9361 3683 9361 3681 9358
      3650 9358 3650 9398
TIME...MOT...LOC 2055Z 255DEG 31KT 3718 9382 3690 9376 3650 9383 

HAIL...0.75IN
WIND...60MPH
 
$$

Cramer
792 
WWUS53 KSGF 192128
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
428 PM CDT FRI MAY 19 2017

MOC009-109-192138-
/O.EXP.KSGF.SV.W.0184.000000T0000Z-170519T2130Z/
Barry MO-Lawrence MO-
428 PM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR BARRY AND LAWRENCE COUNTIES
WILL EXPIRE AT 430 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

A tornado watch remains in effect until 1000 PM CDT for southwestern
Missouri.

LAT...LON 3681 9393 3698 9388 3712 9393 3718 9404
      3729 9405 3728 9361 3683 9361 3681 9358
      3650 9358 3650 9398
TIME...MOT...LOC 2128Z 247DEG 37KT 3731 9343 3703 9337 3663 9344 

$$

Cramer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 2:52 PM CDT, 31 minutes earlier.

Area forecast discussion, May 19, 2:52 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
252 PM CDT Fri May 19 2017

.SHORT TERM...(This evening through Saturday)
Issued at 245 PM CDT Fri May 19 2017

An upper level low remains over the Rockies region this afternoon.
The low will slowly spread east into the Plains this evening and
tonight. Ahead a line of storms has already developed across
northeast Oklahoma/southwestern Missouri.

A low level jet has helped the atmosphere recover this afternoon
as MLCAPE values have increased to over 1500J/kg. Expect the line
of storms to continue to lift northeast this afternoon into this
evening.  Additional storms have also developed across southern
Oklahoma and Texas this afternoon this activity will also
spread/expand to the northeast into the western portions of the
area by early/mid evening then spread east across the rest of the
area through the evening into the early overnight hours.

The low level jet will remain out of the south ahead of the low
which will keep an unstable air mass across the area through this
evening, may actually increase some as the air mass to the south
continues to advect north. Theta-E difference are also increasing
across the area as moisture advects north into the area. This will
support a damaging wind risk to 70 mph with both the line
currently pushing into the area and also with any additional line
of storms that spread across the area this evening. 0-3km bulk
shear vectors are and will generally remain out of the northeast
at 30kt which will support a meso vort and spin up tornado risk
with any line segments that can surge to the northeast through the
evening/early overnight hours.

The line of storms should start to spread east of the area by
the early overnight hours. The upper level low will still be to
our west allowing showers and storms to remain possible through
the overnight hours with more light showers occurring during the
day on Saturday.

.LONG TERM...(Saturday Night through Friday)
Issued at 245 PM CDT Fri May 19 2017

A cold front will push through the area by Saturday night. Surface
high pressure and a cooler air mass will then spread into the
area behind the front. The region will stay in northwest flow in
flow through much of next week. This will result in cooler
conditions as highs in the 60s into the lower 70s occur each
afternoon. An upper level disturbance will move through the region
mid week, which will help reinforce the cooler conditions. This
disturbance will also bring some chances for a few showers and
storms to the area Tuesday and Wednesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1220 PM CDT Fri May 19 2017

For the KSGF, KJLN, and KBBG TAFS: Showers and storms have
developed across northeaster Oklahoma and will track northeast
across the area this afternoon. This activity is expected to
remain just north of the KBBG area but will likely affect the KJLN
and KSGF sites this afternoon. This activity will spread east of
the TAF sites by late this afternoon. IFR visibilities will be
possible with any storm.

Additional storms are expected to develop across the area this
evening, likely in the form of a line. There will be a risk for
strong winds within this line of storms. IFR conditions will also
be possible with any storm this evening. Showers and a few storms
will remain possible over night as a storm system tracks east
across the region.

Ceilings are expected to lower into the MVFR and possibly the IFR
range Saturday morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Saturday morning for MOZ055-066>068-
     077-078-088-089-093-094-101>103.

KS...Flash Flood Watch through Saturday morning for KSZ073-097-101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Wise
Hazardous weather outlook, May 19, 11:55 AM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1155 AM CDT Fri May 19 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201700-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1155 AM CDT Fri May 19 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Elevated Flooding risk.
  Significant Lightning risk.

DISCUSSION...

  Thunderstorms are currently moving northeast across
  northeastern Oklahoma late this morning. This activity is
  expected to continue to track to the northeast and into the
  area this afternoon, affecting portions of southeastern Kansas
  and the Missouri Ozarks generally north of I-44. The stronger
  storms with this activity will have the potential of producing
  hail to the size of quarters and winds up to 60 mph.

  Later this afternoon yet another round of storms are expected
  to develop across Oklahoma and Texas and lift to the
  northeast. A line of storms is expected to develop and spread
  east across the area this evening into tonight. Winds to
  70 mph and hail up to the size of quarters will be the risk
  with the storms. There will also be a tornado risk with any
  surges in the line to the northeast.

  There will also be a risk for flooding as multiple rounds of
  rain are expected today and tonight especially where training
  of storms can develop.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  Storms should come to an end on Saturday, with storm total
  rainfall amounts of 1 to 3 inches. The heaviest rainfall
  amounts and higher flooding potential is expected to occur over
  southeast Kansas and west central Missouri.

  Additional thunderstorms will return Monday as another storm
  system moves in from the northwest.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed this evening into tonight
  across southeastern Kansas and the Missouri Ozarks.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Wise

In the hours before

Local storm report, May 19, 12:32 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1232 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     TORNADO          3 SE SHELL KNOB         36.60N 93.60W
05/19/2017                   BARRY              MO   NWS STORM SURVEY

            EF-0 TORNADO UPROOTED NUMEROUS TREES AND
            DAMAGED DOCKS SOUTHEAST OF SHELL KNOB. OTHER
            DAMAGE OCCURRED ACROSS THE LAKE BUT COULD
            NOT DETERMINE SEVERITY.

&&

BURCHFIELD
Local storm report, May 19, 12:54 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1254 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TORNADO          1 S CHADWICK            36.92N 93.06W
05/19/2017                   CHRISTIAN          MO   NWS STORM SURVEY

            EF-0 TORNADO WITH 85 MPH WINDS UPROOTED
            NUMEROUS TREES AND TWO HOMES HAD DAMAGE DUE
            TO TREES FALLING ON THEM.

&&

BURCHFIELD
Local storm report, May 19, 1:11 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
111 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 AM     TSTM WND DMG     ROGERSVILLE             37.12N 93.06W
05/19/2017                   WEBSTER            MO   PUBLIC

            SEVERAL LARGE TREES BLOWN DOWN IN
            ROGERSVILLE. PICTURES WERE FROM SOCIAL
            MEDIA.

&&

MG
Local storm report, May 19, 1:23 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
123 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     1 WSW BENNETT SPRINGS   37.72N 92.88W
05/19/2017                   DALLAS             MO   PUBLIC

            SEVERAL LARGE TREES AND BRANCHES WERE BLOWN
            DOWN 3 MILES NE OF WINDYVILLE OR 1 MILE WEST
            OF BENNETT SPRING STATE PARK. PICTURES FROM
            SOCIAL MEDIA. TIME WAS ESTIMATED.

&&

MG
Local storm report, May 19, 2:41 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
241 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TORNADO          8 S POWELL              36.51N 94.20W
05/19/2017                   MCDONALD           MO   NWS STORM SURVEY

            A BRIEF EF-1 TORNADO TOUCHED DOWN ALONG GOLF
            RIDGE ROAD IN SOUTHEASTERN MCDONALD COUNTY
            EAST OF JANE. THE TORNADO PATH WAS ABOUT 1
            MILE LONG AND UP TO 100 YARDS WIDE. THE PEAK
            ESTIMATED WIND SPEEDS WERE BETWEEN 90-95
            MPH. NUMEROUS TREES WERE SNAPPED AND
            UPROOTED. THERE WAS DAMAGE TO SEVERAL HOMES
            WITH WINDOWS AND MINOR ROOF DAMAGE. ONE HOME
            HAD HALF THE ROOF BLOWN OFF.

&&

MG
Local storm report, May 19, 3:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     3 SE SENECA             36.81N 94.58W
05/19/2017                   NEWTON             MO   LAW ENFORCEMENT

            DAMAGE TO TREES AND BUILDINGS ALONG HOTTEL
            SPRINGS RD SOUTH OF US 60.

&&

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 11:34 PM CDTTornado WarningSGFMcDonald41 min
May 18, 11:44 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon50 min
May 19, 12:14 AM CDTTornado WarningSGFBarry, McDonald46 min
May 19, 12:38 AM CDTTornado WarningSGFBarry, Stone52 min
May 19, 1:16 AM CDTTornado WarningSGFChristian, Stone, Taney44 min
May 19, 1:47 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster and 1 more58 min
May 19, 1:56 AM CDTTornado WarningSGFChristian, Douglas, Ozark, Taney, Webster, Wright49 min
May 19, 2:28 AM CDTTornado WarningSGFDouglas, Howell, Ozark, Texas, Wright47 min
May 19, 3:01 AM CDTTornado WarningSGFDent, Howell, Oregon, Shannon, Texas44 min
May 19, 9:44 AM CDTRiver Flood WarningSGFVernon5 days
May 19, 9:44 AM CDTRiver Flood WarningSGFBates, Vernon24 hr
May 19, 9:44 AM CDTRiver Flood WarningSGFCedar4 days
May 19, 2:34 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton56 min
May 19, 3:03 PM CDTFlash Flood WarningSGFMcDonald, Newton12 hr
May 19, 3:13 PM CDTTornado WarningSGFJasper, Lawrence, Newton47 min
May 19, 3:40 PM CDTTornado WarningSGFDade, Lawrence50 min
May 19, 4:01 PM CDTTornado WarningSGFCedar, Dade, Greene, Polk44 min
May 19, 4:11 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Stone, Taney64 min
May 19, 4:36 PM CDTTornado WarningSGFDallas, Hickory, Polk39 min
May 19, 5:03 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Webster, Wright57 min
May 19, 5:46 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Miller, Morgan1 min
May 19, 5:50 PM CDTSevere Thunderstorm WarningSGFBenton, Maries, Miller, Morgan36 min
May 19, 6:24 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton51 min
May 19, 6:28 PM CDTSpecial Weather StatementSGFMaries47 min
May 19, 6:41 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps49 min
May 19, 6:55 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton65 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.